# SDR 2025FA0000259

- Difficulty date: April 10, 2025
- Submitted: April 11, 2025
- Operation: General aviation
- Aircraft: N632QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0181
- Aircraft time: 6,636 hours, 4,335 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Nut Plate
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AROUND AFT AND FWD NUTPLATES ON PANEL 316DBC AND 316CBC MOUNTING FLANGES
